Volume 1, Issue 1, June 2015
The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Linear Systems Mixed of Keldysh Type in Multivariate Dimension
Pages: 1-9     Published Online: Jun. 17, 2015
DOI: 10.11648/j.ijtam.20150101.11
Abstract | Full-Text PDF (282KB) | Full-Text Html
View 3397                 Downloads 130
The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Semi Linear Systems Mixed of Keldysh Type in Multivariate Dimension
Pages: 10-20     Published Online: Jul. 1, 2015
DOI: 10.11648/j.ijtam.20150101.12
Abstract | Full-Text PDF (324KB)
View 2260                 Downloads 187
Browse journals by subject